MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number SR55
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the cartridge blade not coming out.Are there any reported cases of harm from patients or users? unknown.Was there a significant delay? unknown.
 
Additional Manufacturer Narrative
(b)(4) date sent 9/24/2026 d4 batch # 648d86.Investigation summary the product was returned for thorough evaluation, which included visual inspections and functional testing of the returned reload.Visual analysis of the returned sample determined that one sr55 reload was received with no apparent damaged and the reload had the proximal 2 drivers up and the remaining drivers down with staples present and a swing tab in the locked position.However, when an attempt was made to fire the test device, the firing mechanism became jammed at the position where the drivers were deployed.As a result, no functional testing could be completed due to the condition of the reload.The reload was subsequently disassembled to assess the internal components.Examination revealed damage to one leg of the knife assembly, as well as damage to the reload body in the corresponding area.No conclusion could be reached how the knife assembly was damaged.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 648d86, and no non-conformances were identified.Additional information was requested, and the following was obtained: 1.Could you please clarify if there were any patient consequences? it¿s unknown.2.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event? it¿s unknown.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50883938
Report Number3005075853-2026-07952
Device Sequence Number10717956
Product Code GDW
UDI-Device Identifier10705036002826
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR55
Device Lot Number671D65
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown